Tylenol Regular Strength Liquid Gels temporarily reduce fever and relieve minor aches and pains. Each liquid-filled capsule contains 325 mg of acetaminophen to help alleviate pain due to headache, muscular aches, backache, t...

Buy Now From Amazon

Product Review

Tylenol Regular Strength Liquid Gels temporarily reduce fever and relieve minor aches and pains. Each liquid-filled capsule contains 325 mg of acetaminophen to help alleviate pain due to headache, muscular aches, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, Tylenol Regular Strength Liquid Gels have an excellent safety profile. Made by the #1 doctor recommended brand for pain relief, this oral pain reliever can be used by adults and children 6 years of age and older.

  • 90-count bottle of Tylenol Regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, cramps and pain caused by the common cold
  • This oral pain reliever can be used by adults and children who are 6 years and older
  • Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief

Similar Products

Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen, Pain Reliever & Fever Reducer, 90 ctTylenol Reg Strngth 100'S Size 100ct Tylenol 325 Mg Regular Strength Pain RelieverTylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ctMotrin IB Liquid Gels, Ibuprofen 200mg, Fever, Muscle Aches, Headache & Back Pain Relief, 80 ct.Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Fever Reducer, 225 ctBasic Care Ibuprofen Liquid Gels, 160 CountAdvil Liqui-Gels (200 Count (Pack of 1)) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain ReliefColace Regular Strength Stool Softener 100 mg Capsules 60 Count Docusate Sodium Stool Softener for Gentle Dependable ReliefZantac 75 Acid Reducer Tablets-80 ctTylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 225 ct